# SDR C2XA01CL153

- Difficulty date: June 24, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 1013841377
- Part serial: 1311A
- Condition: Failed
- Location: Cockpit
- Part time: 11,233 hours, 14,522 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT# 3375 THE CREW REPORTED AFTER TAKEOFF THE LANDING GEAR WOULD NOT RETRACT WITHOUT USING THE DOWN LOCK RELEASE SWITCH.MAINTENANCE REPLACED THE LANDING GEAR CONTROL SWITCH.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
